# SDR FDEA202005180970

- Difficulty date: May 18, 2020
- Submitted: May 18, 2020
- Operation: Air carrier
- Aircraft: N615FE
- Make and model: Doug MD-11F
- Aircraft serial: 48767
- Aircraft time: 75,443 hours, 18,388 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: AFA83461
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HFEC INSPECTION FOUND CRACK ON OUTER EXISTING REPAIR DOUBLER AT CENTER CARGO   DOOR AFT JAMB AREA STATION 1781 LONGERON 40 RIGHT HAND TO LONGERON 41 RIGHT   HAND. CENTER CARGO DOOR AFT JAMB AREA STATION 1781 LONGERON 40 RIGHT HAND TO 41 RIGHT   HAND CARRIED OUT REPAIR IN ACCORDANCE WITH EA # 1-5330-T0308422A PT4 TITLE: "   FUSELAGE - PLATES & SKINS - MD11 SRM 53-00-15 REPAIR 8 ON CENTER CARGO DOOR   CUTOUT AFT JAMB AT STA 1781, BETWEEN L-40R TO L-41R". REPAIR CLASSIFIED AS MAJOR PER   GMM 6-2-100 . REFER SNRM # N00112 FOR REPAIR DETAILS.
